# SDR USAA2014021000002

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 2,191 hours, 357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LT, FWD LT HAND CREW REST EMERGENCY TORCH BATTERY FLAT.  REPLACED THE BATTERY.
